# SDR S03227021

- Difficulty date: May 3, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 22299
- Engine: Pwa JT9D7R4G2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY CHECK FOUND T/E FLAP NR 7 FAIRING SIDEOLAY.  CHECK FOUND FIXED DRIVE LINK ATTACHMENT FITTING LOOSEN ON NR 7 T/E FLAP TRACK.  IAW AMM 27-51-45 T/E FLAP NR7 TRACK FAIRING B ATTACHMENT BOLTS RETORQUE AND FITTING SEALANT. REMOVED ATTACHMENT FITTING AND SENT TO SHOP FOR CLOSE VISUAL INSPECTIN ON 05/09/2003.  THE CONDITION OF ATTACHMENT FITTING IS NORMAL, BUT THE CORROSION IN NR 7 TRACK WAS FOUND.  EON 742-57-632472-021 WAS ISSUED TO REPAIR THE DAMAGE TRACK.
